# SDR SWAA2021030151529

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,733 hours, 43,870 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESS DOOR PRESSURE SEAL IS CRACKED ON RH AND LH SIDES / REMOVED AND REPLACED FWD ACCESS DOOR PRESSURE SEAL PER AMM 52-09-11.
